JournalscmhVol. 91, No. 2pp. 305–316

On the strong orderability of overtwisted 3–folds

  • Roger Casals

    Universidad Autónoma de Madrid, Spain
  • Francisco Presas

    Universidad Autónoma de Madrid, Spain
On the strong orderability of overtwisted 3–folds cover
Download PDF

Abstract

In this article we address the existence of positive loops of contactomorphisms in overtwisted contact 3–folds. We present a construction of such positive loops in the contact fibered connected sum of certain contact 3–folds along transverse knots. In particular, we obtain positive loops of contactomorphisms in a class of overtwisted contact structures.

Cite this article

Roger Casals, Francisco Presas, On the strong orderability of overtwisted 3–folds. Comment. Math. Helv. 91 (2016), no. 2, pp. 305–316

DOI 10.4171/CMH/387